# SDR SWIA200718657

- Difficulty date: August 30, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 10,363 hours, 8,676 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 355
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 2653 - THE FLAPS DEPLOYED TO 5Â° WITHOUT ANY PILOT INPUT, THEY THEN RETRACTED AND REDEPLOYED TO 3Â° AND RETRACTED ONCE AGAIN.  REPLACED FECU IAW AMM 27-51-05.  RIGGED, TESTED AND OPS CHECKED OK.
